Alert archive / North Dakota / Flash Flood Warnings in 2011
Flash Flood Warning 26, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jul 16, 2011, 7:20 PM CDT for Foster County, Wells County, North Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2011, 7:20 PM CDT (00:20 UTC)
- Expired
- Jul 17, 2011, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Foster County, ND, Wells County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 121 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 10:07 PM CDT | FLASH FLOOD | 3 S Sykeston, ND | 7 INCHES RAINFALL. ROADS FLOODED AND UNDERWATER SOUTHEAST WELLS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4274 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
199
WGUS53 KBIS 170020
FFWBIS
NDC031-103-170630-
/O.NEW.KBIS.FF.W.0026.110717T0020Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
720 PM CDT SAT JUL 16 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 130 AM CDT SUNDAY
* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES 2 TO 3 INCHES OF RAIN FALLING WITH
THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
OF FOSTER AND SOUTHEASTERN WELLS COUNTIES...INCLUDING THE TOWNS OF
BARLOW...BORDULAC...CARRINGTON...CATHAY...GLENFIELD...GRACE CITY...
HEATON...JUANITA...MCHENRY...MELVILLE AND SYKESTON.
THIS AREA HAS HAD VERY HEAVY RAIN OVER THE PAST FEW DAYS AND
EXPERIENCED FLOODING WITH THAT RAIN. NEW FLASH FLOODING IS EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
4758 9850 4733 9851
$$
AYD3 follow-up statements
112
WGUS73 KBIS 170157
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT SAT JUL 16 2011
NDC031-103-170630-
/O.CON.KBIS.FF.W.0026.000000T0000Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOSTER ND-WELLS ND-
857 PM CDT SAT JUL 16 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WELLS AND
FOSTER COUNTIES UNTIL 130 AM CDT...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATED RAINFALL WITH PREVIOUS STORMS WAS ON THE ORDER OF ONE TO
THREE INCHES. ADDITIONAL THUNDERSTORMS MOVING OVER THE WARNED AREA
WILL RESULT IN ANOTHER ONE TO TWO INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR...AND IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF FOSTER
AND SOUTHEASTERN WELLS COUNTIES. LOCATIONS IMPACTED INCLUDE THE
TOWNS OF BARLOW...BORDULAC...CARRINGTON...CATHAY...GLENFIELD...GRACE
CITY...HEATON...JUANITA...MCHENRY AND SYKESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
4758 9850 4733 9851
$$
HEINERT551
WGUS73 KBIS 170349
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT SAT JUL 16 2011
NDC031-103-170630-
/O.CON.KBIS.FF.W.0026.000000T0000Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOSTER ND-WELLS ND-
1049 PM CDT SAT JUL 16 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WELLS AND
FOSTER COUNTIES UNTIL 130 AM CDT...
AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PARTS OF THE WARNED
AREA. RADAR ESTIMATED RAINFALL OVER SOUTHEASTERN WELLS AND
SOUTHWESTERN FOSTER COUNTIES RANGES FROM THREE TO OVER SIX INCHES
FROM HEAVY RAINFALL THIS EVENING. AN UNCONFIRMED PUBLIC REPORT OF
SEVEN INCHES WAS REPORTED SOUTH OF SYKESTON IN SOUTHEASTERN WELLS
COUNTY.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR OVER MAINLY RURAL AREAS OF WESTERN FOSTER AND SOUTHEASTERN
WELLS COUNTIES...INCLUDING THE TOWNS OF HEATON AND SYKESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
4758 9850 4733 9851
$$
HEINERT353
WGUS73 KBIS 170636
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
136 AM CDT SUN JUL 17 2011
NDC031-103-170649-
/O.EXP.KBIS.FF.W.0026.000000T0000Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOSTER ND-WELLS ND-
136 AM CDT SUN JUL 17 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN WELLS
AND FOSTER COUNTIES HAS BEEN ALLOWED TO EXPIRE...
A PORTION OF THE WARNING...OVER SOUTHEAST WELLS AND FAR SOUTHWEST
FOSTER COUNTY...HAS BEEN REPLACED WITH AN OVERLAND FLOOD WARNING.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLASH FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
4758 9850 4733 9851
$$
HAMILTONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 6:28 PM CDT, 52 minutes earlier.
Area forecast discussion, Jul 16, 6:28 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 628 PM CDT SAT JUL 16 2011 .UPDATE... FEW CHANGES TO GRIDS. && .DISCUSSION... TORNADIC SUPERCELL CONTINUES MOVING EAST ACROSS SOUTHEAST SHERIDAN COUNTY AS OTHER CELLS DEVELOP NORTH AND SOUTH OF THIS CELL. && .AVIATION... MOST AERODROME SITES WILL NOT BE AFFECTED BY CONVECTIVE ACTIVITY HOWEVER KJMS WILL NEED TO BE UPGRADED FOR MORE WIDESPREAD THUNDERSTORMS IN THE NEXT 3 TO 4 HOURS. && .BIS WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 10 PM CDT /9 PM MDT/ TUESDAY FOR NDZ011>013-019>023-025-034>037-042-045>048-050-051. && SHORT TERM...HW AVIATION...HW
Hazardous weather outlook, Jul 16, 4:21 AM CDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 421 AM CDT SAT JUL 16 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 421 AM CDT SAT JUL 16 2011 /321 AM MDT SAT JUL 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT. THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF WEST AND CENTRAL NORTH DAKOTA SATURDAY MORNING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS..LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND INTO TONIGHT MAINLY CENTRAL AND EAST THIS AFTERNOON AND EVENING...THEN INCLUDING THE NORTHWEST OVERNIGHT. SOME STORMS MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT. CHANCES FOR THUNDERSTORMS ARE FORECAST EACH PERIOD. STRONG TO SEVERE STORMS WILL REMAIN A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE HIGHLY ENCOURAGED TO REPORT ANY SEVERE WEATHER AND HEAVY RAIN REPORTS. HEINERT
In the hours before
Special weather statement, Jul 16, 5:03 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 503 PM CDT SAT JUL 16 2011 NDZ022-035-162215- BURLEIGH-SHERIDAN- 503 PM CDT SAT JUL 16 2011 ...SPECIAL WEATHER STATEMENT... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWESTERN BURLEIGH COUNTY... MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL AND WINDS GREATER THAN 40 MPH ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NEW JOHNS LAKE BY 510 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. THOSE ON NEW JOHNS LAKE SHOULD SEEK SHELTER AS THESE STORMS ARE EXPECTED TO INTENSIFY. AYD
Local storm report, Jul 16, 5:44 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 7 NE REGAN 47.23N 100.42W
07/16/2011 BURLEIGH ND PUBLIC
&&
JP MARTINLocal storm report, Jul 16, 6:22 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 9 N REGAN 47.29N 100.53W
07/16/2011 BURLEIGH ND LAW ENFORCEMENT
TORNADO REPORTED BY NORTH DAKOTA GAME AND FISH OFFICIAL
WHO FOLLOWED IT. TORNADO LIFTED AROUND 551 PM CDT IN
SHERIDAN COUNTY NEAR 5TH ST NE AND 3RD AVE SE. WEATHER
CHASERS ALSO REPORTED THIS TORNADO AND INDICATION FROM
THEM IS THAT THERE MAY HAVE BEEN 2. LOCAL WARNING POINT
OFFICIALS REPORTED NO IMPACTS TO STRUCTURES THAT THEY
KNOW OF.
&&
JP MARTINSpecial weather statement, Jul 16, 6:47 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT SAT JUL 16 2011 NDZ034-042-045-170045- GRANT-MORTON-SIOUX- 647 PM CDT SAT JUL 16 2011 ...SPECIAL WEATHER STATEMENT... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER EXTREME EAST CENTRAL GRANT COUNTY...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS... ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PORCUPINE BY 655 PM CDT... BREIEN BY 715 PM CDT... SOLEN BY 725 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO
Local storm report, Jul 16, 7:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG STANLEY 48.32N 102.39W
07/16/2011 MOUNTRAIL ND TRAINED SPOTTER
TWO AND A HALF FOOT DIAMETER TREE AT THE HIGH SCHOOL WAS
BROKEN OFF. TREE WAS APPROXIMATELY 30 FEET TALL.
&&
SWICHEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:25 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons | 65 min |
| Jul 16, 7:36 PM CDT | Tornado Warning | BIS | Wells | 24 min |
| Jul 16, 8:00 PM CDT | Tornado Warning | BIS | Wells | 45 min |
| Jul 16, 8:13 PM CDT | Tornado Warning | BIS | Emmons | 32 min |
| Jul 16, 8:44 PM CDT | Tornado Warning | BIS | Wells | 46 min |
| Jul 16, 8:59 PM CDT | Tornado Warning | BIS | Kidder | 31 min |
| Jul 16, 9:30 PM CDT | Tornado Warning | BIS | Kidder, Stutsman, Wells | 45 min |
| Jul 16, 9:38 PM CDT | Flash Flood Warning | BIS | Foster, Stutsman | 4 hr |
| Jul 16, 9:44 PM CDT | Tornado Warning | BIS | Emmons | 31 min |
| Jul 17, 1:31 AM CDT | Areal Flood Warning | BIS | Foster, Stutsman, Wells | 18 hr |
| Jul 17, 9:40 AM CDT | Severe Thunderstorm Warning | BIS | Ward | 50 min |
| Jul 17, 9:54 AM CDT | Tornado Warning | BIS | Ward | 36 min |
| Jul 17, 10:13 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 47 min |
| Jul 17, 10:25 AM CDT | Tornado Warning | BIS | McHenry, McLean, Sheridan, Ward | 35 min |
| Jul 17, 10:57 AM CDT | Tornado Warning | BIS | McHenry, McLean, Pierce, Sheridan | 33 min |
| Jul 17, 11:26 AM CDT | Tornado Warning | BIS | McHenry, Pierce, Sheridan, Wells | 49 min |
| Jul 17, 11:29 AM CDT | River Flood Warning | BIS | Ward | 9 days |
| Jul 17, 12:13 PM CDT | Tornado Warning | BIS | Wells | 32 min |
| Jul 17, 12:44 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 16 min |
| Jul 17, 1:11 PM CDT | Tornado Warning | BIS | Foster | 64 min |
| Jul 17, 2:11 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 49 min |
| Jul 17, 2:33 PM CDT | Flash Flood Warning | BIS | Foster | 6 hr |
| Jul 17, 3:31 PM CDT | Tornado Warning | BIS | Kidder, Stutsman | 29 min |
| Jul 17, 3:58 PM CDT | Tornado Warning | BIS | Kidder, Stutsman | 32 min |
| Jul 17, 4:29 PM CDT | Tornado Warning | BIS | Stutsman | 46 min |
| Jul 17, 4:44 PM CDT | Flash Flood Warning | BIS | Stutsman | 3 hr |
| Jul 17, 5:13 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 47 min |
| Jul 17, 6:02 PM CDT | Tornado Warning | BIS | LaMoure | 43 min |
| Jul 17, 6:28 PM CDT | Tornado Warning | BIS | Dickey | 62 min |
| Jul 17, 6:45 PM CDT | Tornado Warning | BIS | LaMoure | 30 min |
Nearby
Flash Flood Warnings in North Dakota, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.